# SDR 97UAL900239

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UA
- Make and model: Boeing 737522
- Aircraft serial: 26656
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS INOPERATIVE AT THE CENTER SECTION OF THE COACH CABIN.  REPLACED EEL CABLE AT ROW 11A.  OPS CHECK GOOD.
